# SDR AALA202209226135

- Difficulty date: September 21, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737
- Aircraft serial: 30085
- Aircraft time: 62,177 hours, 26,249 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR R1 DOOR LEFT SIDE IS LOOSE. ADJUSTED GIRT BAR RETENTION TENSION.
